# SDR SWAA2020070793155

- Difficulty date: June 16, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 273A9110
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL ANGLE,  BS 695, BL 0, WL 207, RT SIDE OF. BEAM.   REMOVED AND REPLACED THE VERTICAL ANGLE IAW SRM 51-40-02-0G-0, AND DWG 273A9110.
